American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 140 found      Go to page: 1 2 3 4 > >>

[1] P. J. Rippon and G. M. Stallard. Annular itineraries for entire functions. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] P. Domínguez, A. Hernández and G. Sienra. Totally disconnected Julia set for different classes of meromorphic functions. Conform. Geom. Dyn. 18 (2014) 1-7.
Abstract, references, and article information
View Article: PDF

[3] Peter Beise and Jürgen Müller. Limit functions of iterates of entire functions on parts of the Julia set. Proc. Amer. Math. Soc. 141 (2013) 3929-3933.
Abstract, references, and article information
View Article: PDF

[4] Gerardo Honorato. On the Julia set of K\"onig's root--finding algorithms. Proc. Amer. Math. Soc. 141 (2013) 3601-3607.
Abstract, references, and article information
View Article: PDF

[5] A. B. Bogatyrëv. Rational functions admitting double decompositions. Trans. Moscow Math. Soc. 73 (2012) 161-165.
Abstract, references, and article information
View Article: PDF

[6] Jane M. Hawkins. Proof of a folklore Julia set connectedness theorem and connections with elliptic functions. Conform. Geom. Dyn. 17 (2013) 26-38.
Abstract, references, and article information
View Article: PDF

[7] Nishu Lal and Michel L. Lapidus. The Decimation Method for Laplacians on Fractals: Spectra and Complex Dynamics. Contemporary Mathematics 601 (2013) 227-249.
Book volume table of contents
View Article: PDF

[8] Olena Ostapyuk. On convergence to the Denjoy-Wolff point in the parabolic case. Contemporary Mathematics 590 (2013) 153-159.
Book volume table of contents
View Article: PDF

[9] Manuel D. Contreras, Santiago Díaz-Madrigal and Pavel Gumenyuk. Loewner theory in annulus I: Evolution families and differential equations. Trans. Amer. Math. Soc. 365 (2013) 2505-2543.
Abstract, references, and article information
View Article: PDF

[10] Sam Northshield. A root-finding algorithm for cubics. Proc. Amer. Math. Soc. 141 (2013) 645-649.
Abstract, references, and article information
View Article: PDF

[11] Walter Bergweiler and Janina Kotus. On the Hausdorff dimension of the escaping set of certain meromorphic functions. Trans. Amer. Math. Soc. 364 (2012) 5369-5394.
Abstract, references, and article information
View Article: PDF

[12] Helena Mihaljević-Brandt. Semiconjugacies, pinched Cantor bouquets and hyperbolic orbifolds. Trans. Amer. Math. Soc. 364 (2012) 4053-4083.
Abstract, references, and article information
View Article: PDF

[13] Henryk Trappmann and Dmitrii Kouznetsov. Computation of the two regular super-exponentials to base exp(1/e). Math. Comp. 81 (2012) 2207-2227.
Abstract, references, and article information
View Article: PDF

[14] A. N. Fletcher and D. A. Nicks. Iteration of quasiregular tangent functions in three dimensions. Conform. Geom. Dyn. 16 (2012) 1-21.
Abstract, references, and article information
View Article: PDF

[15] Helena Mihaljević-Brandt and Jörn Peter. Poincar\'{e} functions with spiders' webs. Proc. Amer. Math. Soc. 140 (2012) 3193-3205.
Abstract, references, and article information
View Article: PDF

[16] Alastair Fletcher and Rob Fryer. On B\"{o}ttcher coordinates and quasiregular maps. Contemporary Mathematics 575 (2012) 53-76.
Book volume table of contents
View Article: PDF

[17] Shenglan Yuan. Parameter Plane of a Family of Meromorphic Functions with Two Asymptotic Values. Contemporary Mathematics 573 (2012) 245-256.
Book volume table of contents
View Article: PDF

[18] Manuel D. Contreras, Santiago Díaz-Madrigal, María J. Martín and Dragan Vukotić. Holomorphic self-maps of the disk intertwining two linear fractional maps. Contemporary Mathematics 561 (2012) 199-227.
Book volume table of contents
View Article: PDF

[19] Carlos Cabrera and Peter Makienko. On decomposable rational maps. Conform. Geom. Dyn. 15 (2011) 210-218.
Abstract, references, and article information
View Article: PDF

[20] Walter Bergweiler. On the set where the iterates of an entire function are bounded. Proc. Amer. Math. Soc. 140 (2012) 847-853. MR 2869069.
Abstract, references, and article information
View Article: PDF

[21] Dzmitry Dudko and Dierk Schleicher. Homeomorphisms between limbs of the Mandelbrot set. Proc. Amer. Math. Soc. 140 (2012) 1947-1956.
Abstract, references, and article information
View Article: PDF

[22] Alexandre Eremenko and Sebastian van Strien. Rational maps with real multipliers. Trans. Amer. Math. Soc. 363 (2011) 6453-6463. MR 2833563.
Abstract, references, and article information
View Article: PDF

[23] Jianming Chang and Lawrence Zalcman. Normality and repelling periodic points. Trans. Amer. Math. Soc. 363 (2011) 5721-5744. MR 2817406.
Abstract, references, and article information
View Article: PDF

[24] Rich Stankewitz and Hiroki Sumi. Dynamical properties and structure of Julia sets of postcritically bounded polynomial semigroups. Trans. Amer. Math. Soc. 363 (2011) 5293-5319. MR 2813416.
Abstract, references, and article information
View Article: PDF

[25] P. J. Rippon and G. M. Stallard. Slow escaping points of meromorphic functions. Trans. Amer. Math. Soc. 363 (2011) 4171-4201. MR 2792984.
Abstract, references, and article information
View Article: PDF

[26] P. J. Rippon and G. M. Stallard. Boundaries of escaping Fatou components. Proc. Amer. Math. Soc. 139 (2011) 2807-2820. MR 2801622.
Abstract, references, and article information
View Article: PDF

[27] Guizhen Cui and Yunping Jiang. Geometrically finite and semi-rational branched coverings of the two-sphere. Trans. Amer. Math. Soc. 363 (2011) 2701-2714. MR 2763733.
Abstract, references, and article information
View Article: PDF

[28] Alastair Fletcher and Dan Goodman. Quasiregular mappings of polynomial type in $\mathbb{R}^{2}$. Conform. Geom. Dyn. 14 (2010) 322-336. MR 2738532.
Abstract, references, and article information
View Article: PDF

[29] Lasse Rempe and Sebastian van Strien. Absence of line fields and Mañé’s theorem for nonrecurrent transcendental functions. Trans. Amer. Math. Soc. 363 (2011) 203-228. MR 2719679.
Abstract, references, and article information
View Article: PDF

[30] Hiroyuki Inou. Extending local analytic conjugacies. Trans. Amer. Math. Soc. 363 (2011) 331-343. MR 2719684.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 140 found      Go to page: 1 2 3 4 > >>